# SDR CALA2021062800989

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 70,377 hours, 25,259 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED FOR LANDING* CLMG THRU FL290 LE FLAPS TRANSIT LGT ILLUMINATED RAN QRH. LGT ST ILL ON CONTINUED QRH PROCEDURE ACCOMPLISHED FIM 27-51 TASK 801 FSEU BITE. FAULT F4 PROX EXTEND CODE 27-81223 LATCHED. COTINUED WITH FIM 27-88 TASK 805. SENSOR READS NEAR WHILE SHOULD READ FAR DURING I/O TEST. REPLACED S175 EXTEND SENSOR.  GROUND TEST OK. REF AMM 27-88-11.
